Accessibility navigation


Small time Chung-type LIL for Lévy processes

Aurzada, F., Döring, L. and Savov, M. (2013) Small time Chung-type LIL for Lévy processes. Bernoulli, 19 (1). pp. 115-136. ISSN 1573-9759

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3150/11-BEJ395

Abstract/Summary

We prove Chung-type laws of the iterated logarithm for general Lévy processes at zero. In particular, we provide tools to translate small deviation estimates directly into laws of the iterated logarithm. This reveals laws of the iterated logarithm for Lévy processes at small times in many concrete examples. In some cases, exotic norming functions are derived.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32958
Publisher:Bernoulli Society for Mathematical Statistics & Probability

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation